# SDR RRXA003824

- Difficulty date: July 20, 2000
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N811AL
- Make and model: Doug DC-8-71
- Aircraft serial: 46099
- Aircraft time: 56,239 hours, 21,405 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Angle
- Part number: NPN
- Condition: Corroded
- Location: Sta. Zr218.010
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE TO ANGLE BRACE AFT SECTION INSIDE ANTENNA COUPLER AT STA. ZR218.010, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM. /////CORRECTIVE ACTION///// REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8. FABRICATED PART AND INSTALLED IAW DC-8 SRM 55-2-0, 51-1-20D. (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
